# SDR UPS04M42944

- Difficulty date: May 29, 2004
- Submitted: August 20, 2004
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- Aircraft time: 25,671 hours, 5,857 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C HORIZ STAB RT NR 9 BARREL NUT HOLE FOUND CORROSION BOTTOM BEARING AND SIDEWALL SURFACE.  CORROSION REMOVED AND REAMED AT B/N HOLE NR 9 RT TO 0.988 INCH BLEND TO 0.050 INCH DEEP FOUND OUT OF LIMIT IAW EP MD11-5510-19409-G.  FAB AND REPAIR SLEEVE BUSHING IAW EO MD11-5510-19409-G. PR1422B2 SEALANT APPLIED AT NR 9 RT B/N HOLE IAW EN.1236-04.  REPAIR SLEEVE BUSHING INSTALLED IAW EO MD11-5510-1 9409-G AT NR 9 B/N HOLE RT FOUND WITHIN LIMIT, SATISFACTORY.
